How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1377
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I'm feeling like everything is onto of me at the moment- i

Customer Question

I'm feeling like everything is onto of me at the moment- i lost my business and house and everything three years ago and i think its all started to take its toll- legal issues have popped up from the business and i feel like i can't actually take anymore of it- i don't want to see any family or friends, I'm upset and anxious all the time and I am barely sleeping- crying all the time and its a real effort for me to even get up and get going of a day
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. I am very sorry that you are experiencing these depressive symptoms because of adverse life circumstances, I can understand how distressing this can be for you. May I ask, have you considered entering into therapy to help you process these stressors and learn to cope with them? In addition, have you discussed the possibility of trying an antidepressant with your physician?

Related Mental Health Questions